Previous |  Up |  Next


H-property; property (G); Cesàro sequence spaces; Luxemburg norm
In this paper we define a generalized Cesàro sequence space $\operatorname{ces\,}(p)$ and consider it equipped with the Luxemburg norm under which it is a Banach space, and we show that the space $\operatorname{ces\,}(p)$ posses property (H) and property (G), and it is rotund, where $p = (p_k)$ is a bounded sequence of positive real numbers with $p_k > 1$ for all $k \in N$.
[1] Chen, S. T.: Geometry of Orlicz spaces, Dissertationes Math. 1996, pp. 356. MR 1410390
[2] Cui, Y. A. and Hudzik, H.: On the Banach-Saks and weak Banach-Saks properties of some Banach sequence spaces. Acta Sci. Math. (Szeged ) 65 (1999), 179–187. MR 1702144
[3] Cui, Y. A., Hudzik, H. and Meng, C.: On some local geometry of Orlicz sequence spaces equipped the Luxemburg norms. Acta Math. Hungar. 80 (1-2) (1998), 143–154. MR 1624558
[4] Cui, Y. A., Hudzik, H. and Pliciennik, R.: Banach-Saks property in some Banach sequence spaces. Annales Math. Polonici 65 (1997), 193–202. MR 1432051
[5] Cui, Y. A. and Meng, C.: Banach-Saks property and property ($\beta $) in Cesàro sequence spaces. SEA. Bull. Math. 24 (2000), 201–210. MR 1810056
[6] Diestel, J.: Geometry of Banach Spaces - Selected Topics. Springer-Verlag, 1984. MR 0461094
[7] Grzaslewicz, R., Hudzik, H. and Kurc, W.: Extreme and exposed points in Orlicz spaces. Canad. J. Math. 44 (1992), 505–515. MR 1176367
[8] Hudzik, H.: Orlicz spaces without strongly extreme points and without H-points. Canad. Math. Bull. 35 (1992), 1–5. MR 1222531
[9] Hudzik, H. and Pallaschke, D.: On some convexity properties of Orlicz sequence spaces. Math. Nachr. 186 (1997), 167–185. MR 1461219
[10] Lee, P. Y.: Cesàro sequence spaces. Math. Chronicle, New Zealand 13 (1984), 29–45. MR 0769798 | Zbl 0568.46006
[11] Lin, B. L., Lin, P. K. and Troyanski, S. L.: Characterization of denting points. Proc. Amer. Math. Soc. 102 (1988), 526–528. MR 0928972
[12] Liu, Y. Q., Wu, B. E. and Lee, Y. P.: Method of sequence spaces. Guangdong of Science and Technology Press (1996 (in Chinese)).
[13] Musielak, J.: Orlicz spaces and modular spaces. Lecture Notes in Math. 1034, Springer-Verlag, (1983). MR 0724434 | Zbl 0557.46020
[14] Pluciennik, R., Wang, T. F. and Zhang, Y. L.: H-points and Denting Points in Orlicz Spaces. Comment. Math. Prace Mat. 33 (1993), 135–151. MR 1269408
[15] Sanhan, W.: On geometric properties of some Banach sequence spaces. Thesis for the degree of Master of Science in Mathematics, Chiang Mai University, 2000.
[16] Shue, J. S.: Cesàro sequence spaces. Tamkang J. Math. 1 (1970), 143–150.
Partner of
EuDML logo